# SDR SWIA971576

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT RETRACT ON RETRACTION SEQUENCE AND RED NOSE GEAR LIGHTS, FLUTTER FROM NOSE GEAR EXTENDED GEAR AND ALL LIGHTS GOOD.  RETRACTED AGAIN SAME, NOSE GEAR RETRACTED 1 1/2 MINUTES AFTER SELECTIONS.  REMOVED AND REPLACED LT SEQUENCE VALVE.  OPS CHECKS GOOD.
